# SDR F3LA200200136

- Difficulty date: May 8, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26442
- Aircraft time: 26,175 hours, 20,998 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Broken
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED SIGNIFICANT RT ROLL TENDENCY ON FINAL APPROACH AND LANDING.  CORRECTED ON TOUCHDOWN.  FOUND AILERON BUS CABLE BROKEN.  REMOVED RT AILERON CABLE ABSB-4 AND FABRICATED, INSTALLED, ADJUSTED AND TESTED REPLACEMENT CABLE PER MM 27-11-0, 27-09-14 AND 20-10-91 AND SYSTEM CHECKED OKAY.
